# SDR DHL2006745520

- Difficulty date: September 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FRAME AT STA 520 IS DENTED IN UPPER FLANGE AND HAS OPEN FASTENER HOLES BETWEEN STR 23R-25R.  CUT OUT DAMAGED AREA OF FRAME APPROX DIM 9" BY 1" IAW B727 SRM 51-40-3 FIG 1.  FAB ANGLE DOUBLER REPAIR FROM P/N 7075-0, .050, PO NR 9003749 APPROX DIM 18" BY 4" IAW B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.  HEAT TREATED REPAIR PART TO T6 CONDITION IAW FAS ER 2-37153-801 REV IR.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PART IAW B727 SRM 51-40-3 FIG 1.
